# SDR 9JLA201705229610

- Difficulty date: March 28, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N629BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605696
- Aircraft time: 2,260 hours, 1,940 cycles
- Engine: Pwc PW545B
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ignition Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE CREW HAD A REPORT THAT THE LT ENGINE IGNITION SYSTEM FAILED.  VERIFIED THAT THERE WAS NO IGNITION OPERATION WHEN SELECTED TO THE IN THE ON POSITION. TROUBLESHOOTING A COLD SOLDERED CONNECTION ON ONE PIN OF THE LT IGNITION SWITCH. SOLDERED WIRE TO PIN 1AW. OPERATIONAL CHECKS SATISFACTORY.
